# SDR UPS00833649

- Difficulty date: August 27, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: FTL187
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHT BATTERY DEAD EMERGENCY LIGHT SWITCH INADVERTANTLY LEFT ON  WITH A/C POWER OFF.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK, OPS NORMAL.
